MathSciNet Relay Station
MathSciNet bibliographic data
MR1155600 (94h:35179) 35P05 (35P25 47A10 47F05)
Jakšić, V. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem. Proc. Amer. Math. Soc. 119 (1993), no. 2, 663–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement